Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 541524, 8 pages
http://dx.doi.org/10.1155/2014/541524
Research Article

Second Order Duality in Multiobjective Fractional Programming with Square Root Term under Generalized Univex Function

Department of Mathematics, Trident Academy of Technology, F2/A, Chandaka Industrial Estate, Bhubaneswar, Odisha 751024, India

Received 12 March 2014; Accepted 10 April 2014; Published 7 July 2014

Academic Editor: Majid Soleimani-damaneh

Copyright © 2014 Arun Kumar Tripathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. R. Bector, “Duality in nonlinear fractional programming,” Zeitschrift für Operations Research, vol. 17, no. 5, pp. 183–193, 1973. View at Publisher · View at Google Scholar · View at Scopus
  2. C. R. Bector and S. Chandra, “First and Second order duality for a class of non differentiable fractional programming,” Journal of Information & Optimization Sciences, vol. 7, pp. 335–348, 1986. View at Google Scholar
  3. B. D. Craven, “Fractional programming,” in Sig Ma Series in Applied Mathematics, vol. 4, pp. 145–152, Heldermann, Berlin, Germany, 1998. View at Google Scholar
  4. B. Mond and T. Weir, “Duality for fractional programming with generalized convexity condition,” Journal of Information & Optimization Sciences, vol. 3, pp. 105–124, 1982. View at Google Scholar
  5. I. M. Stancu-Minasian, Fractional Programming; Theory, Method and Application, Kluwer Academic Publishers, Dordrecht, The Netherland, 1997.
  6. S. Schaible and T. Ibaraki, “Fractional programming,” European Journal of Operational Research, vol. 12, no. 4, pp. 325–338, 1983. View at Google Scholar · View at Scopus
  7. I. Ahmad, S. K. Gupta, N. Kailey, and R. P. Agarwal, “Duality in nondifferentiable minimax fractional programming with B-(p,r)-invexity,” Journal of Inequalities and Applications, vol. 2011, article 75, 15 pages, 2011. View at Publisher · View at Google Scholar
  8. I. Ahmad and S. Sharma, “Second-order duality for nondifferentiable multiobjective programming problems,” Numerical Functional Analysis and Optimization, vol. 28, no. 9-10, pp. 975–988, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. T. R. Gulati, I. Ahmad, and D. Agarwal, “Sufficiency and duality in multiobjective programming under generalized type i functions,” Journal of Optimization Theory and Applications, vol. 135, no. 3, pp. 411–427, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. I. Ahmad, Z. Husain, and S. Al-Homidan, “Second-order duality in nondifferentiable fractional programming,” Nonlinear Analysis: Real World Applications, vol. 12, no. 2, pp. 1103–1110, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. C. R. Bector, S. Chandra, and I. Husain, “Optimality conditions and duality in subdifferentiable multiobjective fractional programming,” Journal of Optimization Theory and Applications, vol. 79, no. 1, pp. 105–125, 1993. View at Publisher · View at Google Scholar · View at Scopus
  12. R. Jagannathan, “Duality for nonlinear fractional programs,” Zeitschrift für Operations Research, vol. 17, no. 1, pp. 1–3, 1973. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Osuna-Gómez, A. Ruíz-Canales, and P. Rufián-Lizana, “Multiobjective fractional programming with generalized convexity,” Trabajos de Investigación Operativa, vol. 8, no. 1, pp. 97–110, 2000. View at Publisher · View at Google Scholar
  14. A. K. Tripathy, “Mixed type duality in multiobjective fractional programming under generalized ρ-univex function,” Journal of Mathematical Modelling and Algorithms in Operations Research, 2013. View at Publisher · View at Google Scholar
  15. S. K. Mishra, S. Wang, and K. K. Lai, “Role of α-pseudo-univex functions in vector variational-like inequality problems,” Journal of Systems Science and Complexity, vol. 20, no. 3, pp. 344–349, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Schaible, “Fractional programming,” in Handbook of Global Optimization, R. Horst and P. M. Pardalos, Eds., pp. 495–608, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995. View at Google Scholar
  17. Z. A. Liang, H. X. Huang, and P. M. Pardalos, “Optimality conditions and duality for a class of nonlinear fractional programming problems,” Journal of Optimization Theory and Applications, vol. 110, no. 3, pp. 611–619, 2001. View at Publisher · View at Google Scholar · View at Scopus
  18. Z.-A. Liang, H.-X. Huang, and P. M. Pardalos, “Efficiency conditions and duality for a class of multiobjective fractional programming problems,” Journal of Global Optimization, vol. 27, no. 4, pp. 447–471, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. L. B. Santos, R. Osuna-Gomez, and A. Rojas-Medar, “Nonsmooth multiobjective fractional programming with generalized convexity,” Revista Integración, vol. 26, no. 1, pp. 1–12, 2008. View at Google Scholar
  20. C. R. Bector, S. Chandra, and A. Abha, “On mixed duality in mathematical programming,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 346–356, 2001. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Xu, “Mixed type duality in multiobjective programming problems,” Journal of Mathematical Analysis and Applications, vol. 198, no. 3, pp. 621–635, 1996. View at Publisher · View at Google Scholar · View at Scopus
  22. H. Zhou and Y. Wang, “Optimality and mixed duality for nonsmooth multi-objective fractional programming,” Pure Mathematics and Applications, vol. 14, no. 3, pp. 263–274, 2003. View at Google Scholar
  23. I. Ahmad and Z. Husain, “Duality in nondifferentiable minimax fractional programming with generalized convexity,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 545–551, 2006. View at Publisher · View at Google Scholar · View at Scopus
  24. I. Ahmad and Z. Husain, “Optimality conditions and duality in nondifferentiable minimax fractional programming with generalized convexity,” Journal of Optimization Theory and Applications, vol. 129, no. 2, pp. 255–275, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. B. Mond, “A class of nondifferentiable fractional programming problem,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 58, no. 8, pp. 337–341, 1978. View at Google Scholar · View at Scopus
  26. D. S. Kim, S. J. Kim, and M. H. Kim, “Optimality and duality for a class of nondifferentiable multiobjective fractional programming problems,” Journal of Optimization Theory and Applications, vol. 129, no. 1, pp. 131–146, 2006. View at Publisher · View at Google Scholar · View at Scopus
  27. D. S. Kim, Y. J. Lee, and K. D. Bae, “Duality in nondifferentiable multiobjective fractional programs involving cones,” Taiwanese Journal of Mathematics, vol. 13, no. 6 A, pp. 1811–1821, 2009. View at Google Scholar · View at Scopus
  28. W. Dinklebaeh, “On nonlinear fractional programming,” Management Science, vol. 13, no. 7, pp. 492–498, 1967. View at Google Scholar
  29. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Google Scholar · View at Scopus
  30. C. R. Bector, S. K. Suneja, and S. Gupta, “Univex functions and univex nonlinear programming,” in Proceeding of the Administrative Science Association of Canada, pp. 115–124, 1992.
  31. S. K. Mishra, “On multiple-objective optimization with generalized univexity,” Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 131–148, 1998. View at Publisher · View at Google Scholar · View at Scopus
  32. A. Jayswal, “Non-differentiable minimax fractional programming with generalized α-univexity,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 121–135, 2008. View at Publisher · View at Google Scholar · View at Scopus
  33. A. M. Geoffrion, “Proper efficiency and the theory of vector maximization,” Journal of Mathematical Analysis and Applications, vol. 22, no. 3, pp. 618–630, 1968. View at Google Scholar · View at Scopus